Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Nonsymmetric Osserman indefinite Kähler manifolds


Authors: A. Bonome, R. Castro, E. García-Río, L. Hervella and R. Vázquez-Lorenzo
Journal: Proc. Amer. Math. Soc. 126 (1998), 2763-2769
MSC (1991): Primary 53B30, 53C15, 53C50, 53C55
MathSciNet review: 1476121
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The authors prove the existence of Osserman manifolds with indefinite Kähler metric of nonnegative or nonpositive holomorphic sectional curvature which are not locally symmetric.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 53B30, 53C15, 53C50, 53C55

Retrieve articles in all journals with MSC (1991): 53B30, 53C15, 53C50, 53C55


Additional Information

A. Bonome
Affiliation: Facultade de Matemáticas, Universidade de Santiago de Compostela, 15706 Santiago de Compostela, Spain

R. Castro
Affiliation: Facultade de Matemáticas, Universidade de Santiago de Compostela, 15706 Santiago de Compostela, Spain

E. García-Río
Affiliation: Facultade de Matemáticas, Universidade de Santiago de Compostela, 15706 Santiago de Compostela, Spain
Email: eduardo@zmat.usc.es

L. Hervella
Affiliation: Facultade de Matemáticas, Universidade de Santiago de Compostela, 15706 Santiago de Compostela, Spain

R. Vázquez-Lorenzo
Affiliation: Facultade de Matemáticas, Universidade de Santiago de Compostela, 15706 Santiago de Compostela, Spain

DOI: http://dx.doi.org/10.1090/S0002-9939-98-04659-0
PII: S 0002-9939(98)04659-0
Keywords: Osserman space, tangent bundle, indefinite K\"{a}hler metric, holomorphic sectional curvature, para--K\"{a}hler metric
Received by editor(s): January 28, 1997
Additional Notes: Supported by projects DGICYT PB940633C0201 and XUGA 20702B96, Spain
Communicated by: Christopher Croke
Article copyright: © Copyright 1998 American Mathematical Society